# SDR AWXA200300806

- Difficulty date: June 28, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 43,527 hours, 11,924 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Profile
- Part number: D5463046220100
- Condition: Cracked
- Location: Zone 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK A .5 INCH CRACK WAS FOUND ON INBOARD UPPER ANGLE (PROFILE) AT ATTACH SCREW HOLE JUST AFT OF RIB 7 ON THE NR 2 PYLON.  MAINTENANCE CUT OUT CRACKED AREA OF ANGLE JUST AFT OF RIB 7 ON THE NR 2 PYLON; FABRICATED A REPAIR SPLICE AND FILLER; INSTALLED REPAIR PART IAW A320 SRM 54-52-12 PG 215-217, & 220, FIG 203.
